Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomania????-Ritch (or Anyone) Ritch

Posted by jumpy on February 18, 2003, at 17:10:50

In reply to Re: Hypomania????-Ritch (or Anyone) jumpy, posted by Ritch on February 18, 2003, at 9:13:23

> Jumpy, I wouldn't get concerned excessively about it. Tell your doctor about the symptoms. Usually, the best indicator for hypomania/mania is *other* people's reaction to your behavior. At worst, you may need simply to add a little mood stabilizer to the Nardil.

Hey Mitch,

Thank once again for some great advise! Yeah, I get obsessive in my worrying ... I have to learn to shut my brain off.

Jumpy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[201613]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jumpy thread:201339
URL: http://www.dr-bob.org/babble/20030214/msgs/201613.html